# SDR AALA202506116253

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 39,737 hours, 16,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FAULT DISPLAYED FOR EMERGENCY POWER SUPPLY UNIT 15WL DURING SYSTEM TEST. REPLACED EMERGENCY POWER SUPPLY UNIT 15WL PER AMM 33-51-38.
